Your wishlist has been temporarily saved. Please Log in to save it permanently.
Ready in 4 hours
Standard post: 2 - 5 business days
Rural post: 3 - 7 business days
Fast & free delivery on orders over $50
100% Kiwi Owned
Price Beat Guarantee
Headache, migraine headache, tension headache, dental pain, back pain, muscular pain, period pain, rheumatic pain and non-serious arthritic pain, cold & flu symptoms and sore throat. Reduces fever.
For longer-lasting pain relief than paracetamol alone
Proven comparable efficacy to paracetamol/codeine combination
Non-opioid and non-addictive
Pharmacy only medicine
Ibuprofen 200mgParacetamol 500mg
Adults and children from 12 years: 1-2 Tablets every 6-8 hours as necessary (maximum 6 tablets in 24 hours)
Do not exceed the maximum stated dose.
Do not give BRUFEN to children under 12 years.
DO NOT USE EXCEPT ON DOCTOR’S ADVICE:
If you have kidney problems or impaired renal function.
If you suffer from asthma or are taking other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatories.
If you are trying to become pregnant, are pregnant or breastfeeding.
If taking other medicines regularly.
For more than 3 days at a time.
DO NOT USE:
If the blister foil is broken on first opening.
If you have a stomach ulcer, or stomach disorders, or heart problems.
If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.
Shop product by category: All Products, ANZPharma, Best selling products, Brufen, Combination Pain Relief, Health, Ibuprofen, Migraine Pain Relief Tablet, New products, Pain Relief, Paracetamol
Please note that not all products may be available in all stores, please call your closest Bargain Chemist pharmacy or visit our store locator to find a pharmacy near you. Prices shown are online prices only and may differ to in store. Save price, and Why Pay pricing is based on the recommended retailer price (RRP). Where no RRP is supplied, RRP is based on what is found at competing New Zealand retailers. Actual delivered product packaging may differ slightly from the product image shown online.
Price beat guarantee - If you find a cheaper everyday price on an identical in stock item at a New Zealand pharmacy we will beat the difference by 10%.
Sizeup & save refers to the indivual unit savings (such as the cost per tablet savings) as a result of the purchase of the same item with a larger pack count.
*Vitamins and minerals are supplementary to and not a replacement for a balanced diet. Always read the label, use only as directed. If symptoms persist, see your healthcare professional. Weight management products should be used with a balanced diet and exercise. **Pharmacist only products - your pharmacist will advise you whether this preparation is suitable for your condition. The pharmacist reserves the right not to supply when contrary to our professional and ethical obligation.
Buy now or pay later with
today & 5 weekly interest-free payments of